See Alike in...

Alike App

Browser

snhugirl

639d

my doctor took me off my anxiety medication cold turkey and now I'm suffering real bad....I can function but mostly I don't want to do anything. has anyone else ever had this problem?

Top reply
    • Crazycatlady100

      638d

      Did u know that freeze is a panic attack mode? Like fight or flight. I didn't until recently. I will freeze and it can last for days! Perhaps part of it is a panic attack.🤗

    • Crazycatlady100

      638d

      Did u know that freeze is a panic attack mode? Like fight or flight. I didn't until recently. I will freeze and it can last for days! Perhaps part of it is a panic attack.🤗

    • Porkbun

      639d

      I'm so sorry if I were you I would go to an urgent psychiatric clinic or emergency clinic and tell them about your situation. You should definitely find a new doctor. It's not safe to go off meds that fast

    • preachers_kid80

      639d

      That's horrible! And I do believe unethical. I'm sorry I've been through this myself after being on it 15 years... it was horrible. I found a new doctor and now back on them

    • Lucky4life

      639d

      I have that issue a lot. I have days where all I do is lay in bed not able to even get up for some water.

    • kikki

      639d

      Yup that is when I put on comedy and color

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion